# SDR YENA2023071700794

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 186 hours, 30 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Check Valve
- Part number: ZCV638
- Part serial: 220425204
- Condition: Failed
- Location: 3058gm
- Part time: 186 hours, 30 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'REF L/P 3715099, ITEM 2 (CALT BRAKE FAULT ON ECAM) LOSS OF ACCUMULATOR BRAKE PRESSURE; REF TSM 32-45-00-810-801-A REMOVED AND REPLACED CHECK VALVE IAW AMM 29-00-00. OPS CHECK & LEAK CHECK GOOD. ALL PARAMS NORMAL. PRESSURE HOLDING. A/C OK FOR CONTINUED SERVICE.'
